# SDR O05R200416973

- Difficulty date: January 27, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N698FA
- Make and model: Frchld SA227CC
- Aircraft serial: AC698
- Engine: Garrtt TPE331*
- Propeller: Rotol R321482F8
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 66070924017
- Part serial: A150299
- Condition: Damaged
- Location: Propeller
- Part time: 14,223 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE REJECTED IAW MFG CONCESSION 102566/C/P.
